# SDR CA010727027

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 51,444 hours, 40,826 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Clamp
- Part number: 2705579
- Location: Clamp
- Component: Hydraulic Filter
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) HYDRAULIC LOSS OF SYSTEM A AFTER TAKE OFF, AIRCRAFT RETURNED. BROKEN CLAMP ON THE RETURN FILTER BOWL. NEW CLAMP INSTALLED, AND FILTER ELEMENT CHANGED.
